# SDR UPS99229992

- Difficulty date: May 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI, SURFACE CORROSION ON RT 870 FITTING AT CENTER TANK TORQUE SKIN.  REPAIR CARRIED OUT IAW SMRO EO 99-14-03 UPS ENGINEERING FILE NR 727-57-2064.
